I am a 21 year guy, and I would consider myself in decent shape.
For the past 8 months or so I have been experiencing this sensation (on and off) of a bit of pressure in my neck. I have no shortness of breathe or anything. I went to the doctors, and he told me it was due to allergies getting worse as I have gotten older. He listened to my heart and said it was healthy and more or less he basically said I had no real problems and he also said quoting him "I could go join the army if I wanted to I was in such good shape." Thing is, the symtoms havn't gone away. I live in the North so its cold in the winter and I have never gotten any allergies then so I am starting to doubt that is the problem. I don't get the feeling every day, and it seems like there are sometimes a week or so that will pass by without any and then they will pop up again. Like I said, the feeling doesn't effect my breating or even give me any gried when exercising. I usually run 3 miles every day, and I get tired of course but no different than any normal guy would. Anyone have an idea as to what this can be from? I've searched around the internet and found that stress/anxiety might be a cause for this and being honest I am a pretty easily stressed out/worryer about everything (I get this from my mom haha).
Also, I think this might be worth noting: I get this sensation of a "fluttering heart" every once in a while (probably only like 1-2 times a week). I doubt this is anything, and this has been happening to me for a while (probably over a year). Like I said, when i went to the doctors this didn't seem to worry him and he said my heart was fine and he also said the heart palpatations are actually pretty common and usually harmless but I just thought I'd mention this too.
Anyways, anyone have a clue what could be my problem? Do you think theres any possibiliy that I could have some heart condition?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?